MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-3893
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the icy catheter (lot # 189629) could not be fully inserted was not confirmed during functional testing.No issues or discrepancies were found on the returned catheter.No device malfunction was observed during the testing, and the catheter functioned as intended.Visual inspection of the returned catheter was performed.There was no kink, and no physical damage observed on the catheter.Observed blood residue on the balloons.Functional testing of the returned catheter was performed.All infusion ports and lumens were flushed without resistance.The catheter was connected to a pressurized inflation device, and the balloons were fully inflated when pressurized up to 100 psi; no leak and no issues were found.The catheter functioned as intended.Additionally, a guidewire test was performed.A known-good zoll guidewire was slowly inserted into the tip of the catheter and exited through the distal infusion luered port without resistance.The guidewire could be passed through the entire length of the lumen with no resistance.
 
Event or Problem Description
The physician attempted to insert the icy catheter (lot # 189629) on the right femoral vein but observed an evident resistance with the guidewire, and the catheter could not be advanced.A new icy catheter and the guidewire were placed smoothly on the same location to continue the procedure.No consequences or impact to patient.

Brand Name
ZOLL IVTM ICY CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key18509198
Report Number3010617000-2024-00035
Device Sequence Number15485186
Product Code NCX
UDI-Device Identifier00849111075084
UDI-Public00849111075084
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-3893
Device Catalogue Number8700-0657-01
Device Lot Number189629
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexMale
Patient Weight65 KG